# SDR GTIA050016

- Difficulty date: January 24, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACY - FLT 341 - AFTER TAKEOFF CYCLED NLG AND HAD A GEAR UNSAFE INDICATION AND A LOUD NOISE FROM GEAR DOORS BEING OPEN, DID A FLY BY AND TOWER NOTICED GEAR RETRACTED WITH GEAR DOORS STILL OPEN AND GEAR LEVER UP.  AIRCRAFT RETURN TO ACY AND PERFORMED AN OVERWEIGHT LANDING.  LUBED NLG DOOR ASSY AND JACKED NOSE WITH BALLAST WEIGHT AND PERFORMED NOSE GEAR RETRACTION AND EXTENSION.  OPS CHECK NORMAL.  CHECKED NOSE UPLOCK AND SAFE PROX SIGNAL OK.  (M)
